Is there any kind of cream, such as neosporin that I can use as my face is healing from carac cream?

Question is Closed Report Mark as Favorite

Answers (1)

25 Jan 2010

No. Your skin will heal but it may take 2 or more weeks after stopping treatment.
Unless the skin has become infected with bacteria an antibiotic cream such as neosporin is inappropriate. Talk to your doctor if you are concerned.

(Make sure you use sunscreen if you are outside and cover up as much as possible.)

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

If I put it on my nose will is break out on other parts of my face?

the drug i want to use on my face is carac cream,

2 answers 6 Jan 2010

Neosporin Ophthalmic - How do you get swelling on the eyes and face down?

This is caused by an allergic reaction to Neosporin and similar products. My girlfriend had permanent eyeliner done to her eyes and was given a salve ...

1 answer 6 Oct 2010

Results after using carac cream?

What can I expect after completing 2 weeks of carac cream use? Will the dark red spots all over my face disappear? I am on day 8 and look bad. Am I ...

1 answer 25 Oct 2010

If I apply carac cream at 11pm and shower in the morning at 6am has it been on long enough?

How long does carac cream need to be on my skin before I can shower?

0 answers 7 Feb 2014